# SDR SWIA202504070118

- Difficulty date: January 18, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,373 hours, 33,055 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Zone 500 Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 1-2 ALL ROLLERS WORN (C-CHECK RO 04/04/2025)REMOVED LH WING SLAT TRACK 1-2 SIDE ROLLERS REF CRJ700 AMM 27-81-44-000-801 (CONFIG A01) AND INSTALLED AND GAPPED NEW SIDE ROLLERS REF CRJ700 AMM 27-81-44-400-801-A01. USED CALIBRATED TORQUE WRENCH TUC9571 CAL DUE 31-DEC-25 OPS CHECK GOOD IN REF TO CRJ700 AMM 27-50-00-710-801-A02
